# SDR AXSA193WA012111

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N193WA
- Make and model: Beech 99
- Aircraft serial: U17
- Aircraft time: 45,777 hours, 52,111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Diode
- Part number: 1N1343B
- Condition: Failed
- Location: Power Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO BTV PILOT SELECTED GEAR DOWN AND NOTICED NO INTRANSIT LIGHT AND FELT NO MOTION OF GEAR.  PILOT COULD NOT MOVE HANDLE TO UP POSITION WITHOUT USING THE "DOWNLOCK RELEASE".  PILOT TRIED TO EXTEND GEAR AGAIN WITH SAME RESULTS.  AT THAT TIME THE PILOT NOTICED THE LANDING GEAR CIRCUIT BREAKER POPPED.  PILOT THEN RESET BREAKER AND TRIED TO EXTEND THE GEAR.  THE LANDING GEAR DID NOT MOVE WITH NO INTRANSIT LIGHT.  PILOT THEN PUMPED THE LANDING GEAR DOWN PER THE EMERGENCY GEAR EXTENSION CHECKLIST AND GOT THREE GREEN LIGHTS INDICATING THE GEAR WAS DOWN AND LOCKED.  THE PILOT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BAD DIODE AND BROKEN WIRE AT THE CONNECTOR FOR THE POWER PACK. DIODE WAS REPLACED AND WIRE AT CONNECTOR WAS REPAIRED.  ALL CHECKS SATISFACTORY PER MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
